# SDR 96ZZZM1225

- Difficulty date: July 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460AT
- Make and model: Boeing 737214
- Aircraft serial: 20158
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Bypass Switch
- Part number: 42D107A1
- Condition: Dirty
- Location: Nr 1 Eng
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, B

## Discrepancy

FLT 670 - MCO-GSO - AFTER REACHING FL 250, THE NR 1 ENG OIL FILTER BYPASS LIGHT BEGAN FLICKERING.  THE NR 1 ENG WAS SHUTDOWN AND AN EMERGENCY WAS DECLARED INTO DAYTONA.  AIR TRAN MECHANICS REMOVED THE ENG OIL FILTER AND INSPECTED.  ENG OIL FILTER WAS CLEAN.  MECH REPLACED THE FILTER AND RAN THE ENG.  FILTER LIGHT CONTINUED TO FLICKER.  OIL PRESS SWITCH WAS PLACED ON MEL AND THE A/C WAS RELEASED FOR FLT.  PRIOR TO ASSUMING FLT 670, THE A/C HAD ARRIVED IN MCO FROM FLT 721 WITH THE NR 1 ENG OIL FILTER BYPASS LIGHT FLICKERING DURING TAXI.  MECH T/S SYSTEM AND FOUND THE OIL FILTER BYPASS SWITCH CONNECTOR DIRTY.  THE CONNECTOR WAS CLEANED AND POST MX ENG RUN WAS NORMAL.  NR 1 ENG OIL FILTER BYPASS LIGHT REMAINS MEL.
